# SDR AWXA200300807

- Difficulty date: June 27, 2003
- Submitted: July 18, 2003
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 43,527 hours, 11,924 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: D5331032300820
- Condition: Delaminated
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-03 CHECK THE LOWER CENTER BELLY FAIRING (191BB) WAS FOUND DELAMINATED ALONG THE FORWARD LOWER EDGE AT THE RT AFT OUTBOARD CORNER, FR 34.  MAINTENANCE REMOVED AND REPLACED THE LOWER CENTER BELLY FAIRING (191BB) IAW A320 AMM SUBTASK 53-35-13-020-052-AO & 53-35-13-420-051-AO.
